# SDR SIMA3234

- Difficulty date: November 18, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Aircraft time: 255 hours, 251 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR CARGO DOOR WARNING HOWEVER CARGO DOOR WAS ALREADY ON MEL AND DOOR WAS CLOSED.  THIS WAS SUBMITTED FOR THE ABORTED TAKEOFF ONLY.  (M)
